Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Basically i get very hot and sweaty, my ears ring really bad, and my vision goes black slowly.Is this symptom of seizures?

I have a long history of passing out. Basically i get very hot and sweaty, my ears ring really bad, and my vision goes black slowly. If i sit down, I usually come out of it witin a minute. I decided to go see a neurologist because I wasnt sure if it was something serious. They did an eeg which came back abnormal, they said i had spikes and told me i had temporal lobe epilepsy . I stopped taking the medicine because it made me feel drugged and I feel liek I dont need it, I dont feel like i am having seizures because to me, im just passing out! I am worried something could be really wrong. It happens at random times. Ive even woke up from a sound sleep sweating extremely bad and passed out. PLease help! :(
Asked On : Mon, 29 Aug 2011
Answers:  7 Views:  493
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Anesthesiologist 's  Response
Hi Lindsay,

If your neurologist diagnosed you as temporal lobe epilepsy by seeing EEG you should trust him, temporal lobe epilepsy does nt menifest with motor symptoms but it may just manifest with lack of attension for some time, so continue treatment. panic attacks also should be ruled out.

Take care
Answered: Mon, 29 Aug 2011
I find this answer helpful
Anesthesiologist Dr. Shivakumar. M. C.'s  Response
get youself investigated with MRI if you have temporal lobe eplepsy you will have temporal medial sclerosis
Answered: Mon, 29 Aug 2011
I find this answer helpful
Anesthesiologist Dr. Shivakumar. M. C.'s  Response
yes it is possible it is known as mitral valve prolapse syndrome, it will be associated with panic attacks so consult cardilogist and get youself 2 D ECHO done.
thank you
Answered: Mon, 29 Aug 2011
I find this answer helpful
Anesthesiologist Dr. Shivakumar. M. C.'s  Response
MVP Syndrome may be still possible consult cardiologist to confirm diagnosis asCARDIAC click appears only in MVP.
Answered: Mon, 29 Aug 2011
I find this answer helpful
  User's Response
Ok. I will. But can that cause Fainting? Basically what I get is very very hot, ringing ears really bad and then my vision goes black and if I dont sit down I fall. With that and an Abnormal EEg is there any other possibilities? I just feel like I am not having seizures because everything I read doesnt seem to match.
Answered: Mon, 29 Aug 2011
Anesthesiologist Dr. Shivakumar. M. C.'s  Response
fainting is possible with MVP but EEG changes should be due to stress, depression or epilepsy
Answered: Mon, 29 Aug 2011
I find this answer helpful
Neurologist Dr. Shiva Kumar R's  Response
Thank for using Healthcaremagic. Your symptoms are typical of temporal neocortical epilepsy. EEG changes will not be caused due to stress or depression. It is not due to MVP. You have to be on medicines for epilepsy. Epilepsy can manifest in many ways. we have many new medicines in the market which does not have any side effects. So you can choose on e of them after consulting your Neurologist. Chances of cure are high if you be on your medicines. Take care. Bye

Dr Shiva Kumar R
Consultant Neurologist & Epileptologist
Answered: Wed, 31 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor